# SDR AALA202102079001

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,728 hours, 7,324 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY HINGE RIGHT AFT DOOR IN NOSE WHEEL WELL. REPLACED HINGE FITTING ON RIGHT AFT DOOR ON NLG IAW CMM 52-82-32-400-802-C01 AND CMM 52-82-32-400-805-B01 AND INSTALLED RIGHT AFT DOOR IAW AMM 32-22-13-410-001.
